# SDR AALA20180304004

- Difficulty date: March 4, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 54,183 hours, 22,295 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32902061
- Part serial: 1569
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 220, SINGLE PACK OPERATIONS, RIGHT PACK OPERATING, UNABLE TO CONTROL CABIN TEMPERATURE. RIGHT PACK OUTPUT TEMPERATURE 110 DEGREES FAHRENHEIT AT CRUISE POWER, REGARDLESS OF TEMPERATURE CONTROL POSITION, INCLUDING ALL 3. FLIGHT ATTENDANT COMPLAINED OF BLOWING HOT AIR AND VERY UPSET PASSENGERS. AIR ABORT TO DFW WITH THROTTLES. MAINTENANCE REPLACED THE RIGHTHAND STANDBY TEMPERATURE CONTROL VALVE PER MM 21-51-11 AND TIGHTENED B NUT ON RIGHTHAND, PACK CONDITION AIR CHECK VALVE PER MM 20-10-51 AND PERFORMED SATISFACTORY OPERATIONAL CHECKS.  AIRCRAFT WAS GROUNDED
